Alert archive / Georgia / Freeze Warnings in 2007

Freeze Warning 4, NWS Atlanta, GA

April 8, 200762 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Apr 8, 2007, 4:07 AM EDT for 62 counties in Georgia. It took effect at Apr 9, 2007, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2007, 4:07 AM EDT (08:07 UTC)
In effect from
Apr 9, 2007, 2:00 AM EDT
Expired
Apr 9, 2007, 9:00 AM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
All 62 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2438 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 080807
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 AM EDT SUN APR 8 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070-071-
075-081615-
/O.UPG.KFFC.FZ.A.0003.070409T0300Z-070409T1300Z/
/O.NEW.KFFC.FZ.W.0004.070409T0900Z-070409T1300Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-LAMAR-MONROE-GLASCOCK-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
407 AM EDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY.
THE FREEZE WARNING IS ALONG AND GENERALLY NORTH OF A LINE FROM LA
GRANGE...TO FORSYTH...TO GIBSON. THE FREEZE WATCH IS NO LONGER IN
EFFECT. IN ADDITION...A FREEZE WARNING REMAINS IN EFFECT FOR THE
ENTIRE AREA UNTIL 9 AM EDT THIS MORNING.

A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE
EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN
TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE
WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO
REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY.

LOW TEMPERATURES THIS MORNING WERE ALREADY BELOW FREEZING IN MOST
AREAS NORTH OF A LA GRANGE..TO MACON...TO LOUISVILLE LINE. CLOUDS
WERE KEEPING TEMPERATURES JUST ABOVE FREEZING TO THE SOUTH.
TEMPERATURES WILL FALL AS LOW AS 20 TO 25 IN SOME SPOTS ACROSS THE
NORTH THIS MORNING...BUT MOST AREAS WILL SEE LOWS IN THE 28 TO 30
DEGREE RANGE. SUNDAY NIGHT TEMPERATURES WILL NOT BE AS COLD...BUT
MANY SPOTS IN THE NORTH WILL STILL SEE LOWS IN THE 28 TO 32 DEGREE
RANGE. THUS...THE FREEZE WATCH HAS BEEN UPGRADED TO A FREEZE
WARNING FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR SUNDAY NIGHT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD KEEP ANY PLOTTED PLANTS INDOORS UNTIL TUESDAY. PLANTS ALREADY
PLACED OUTDOORS SHOULD BE BROUGHT BACK INSIDE. COLD SENSITIVE
PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. THESE
TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OR YEAR.

$$

GAZ072-073-081615-
/O.NEW.KFFC.FZ.W.0004.070409T0900Z-070409T1300Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/
JONES-BALDWIN-
INCLUDING THE CITY OF...MILLEDGEVILLE
407 AM EDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY.
THE FREEZE WARNING IS ALONG AND GENERALLY NORTH OF A LINE FROM LA
GRANGE...TO FORSYTH...TO GIBSON. THE FREEZE WATCH IS NO LONGER IN
EFFECT. IN ADDITION...A FREEZE WARNING REMAINS IN EFFECT FOR THE
ENTIRE AREA UNTIL 9 AM EDT THIS MORNING.

A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE
EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN
TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE
WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO
REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY.

LOW TEMPERATURES THIS MORNING WERE ALREADY BELOW FREEZING IN MOST
AREAS NORTH OF A LA GRANGE..TO MACON...TO LOUISVILLE LINE. CLOUDS
WERE KEEPING TEMPERATURES JUST ABOVE FREEZING TO THE SOUTH.
TEMPERATURES WILL FALL AS LOW AS 20 TO 25 IN SOME SPOTS ACROSS THE
NORTH THIS MORNING...BUT MOST AREAS WILL SEE LOWS IN THE 28 TO 30
DEGREE RANGE. SUNDAY NIGHT TEMPERATURES WILL NOT BE AS COLD...BUT
MANY SPOTS IN THE NORTH WILL STILL SEE LOWS IN THE 28 TO 32 DEGREE
RANGE. THUS...THE FREEZE WATCH HAS BEEN UPGRADED TO A FREEZE
WARNING FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR SUNDAY NIGHT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD KEEP ANY PLOTTED PLANTS INDOORS UNTIL TUESDAY. PLANTS ALREADY
PLACED OUTDOORS SHOULD BE BROUGHT BACK INSIDE. COLD SENSITIVE
PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. THESE
TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OR YEAR.

$$

GAZ069-074-076-078-079-081>084-081615-
/O.NEW.KFFC.FZ.A.0004.070409T0900Z-070409T1300Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/
UPSON-WASHINGTON-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS-
WILKINSON-
INCLUDING THE CITY OF...MACON
407 AM EDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING.

A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE
EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN
TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE
WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO
REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY.

LOW TEMPERATURES THIS MORNING WERE MOSTLY IN THE 30 TO 32 DEGREE
RANGE ACROSS THE AREA. CLOUDS WERE KEEPING TEMPERATURES JUST ABOVE
FREEZING IN SOME AREAS AND WARMER THAN WOULD OTHERWISE BE THE CASE.TO
TEMPERATURES WILL FALL AS LOW AS 28 IN A FEW SPOTS THIS MORNING.TO
SUNDAY NIGHT TEMPERATURES WILL NOT BE AS COLD...BUT SOME SPOTS
COULD STILL SEE LOWS DROP INTO THE 30 TO 32 DEGREE RANGE. THERE
REMAINS UNCERTAINLY ABOUT CLOUD COVER SUNDAY NIGHT...WHICH COULD
KEEP MUCH OF CENTRAL GEORGIA ABOVE FREEZING. BECAUSE OF THIS
UNCERTAINLY A FREEZE WATCH HAS BEEN ISSUED FOR SUNDAY NIGHT FOR
PARTS OF CENTRAL GEORGIA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD MOVE ANY PLOTTED PLANTS THEY HAVE ALREADY PLACED OUTDOORS
BACK INSIDE AND COVER ANY COLD SENSITIVE PLANTS IN THEIR
LANDSCAPING OR GARDENS. THESE TEMPERATURES ARE UNUSUALLY COLD FOR
THIS TIME OF YEAR.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION
AND YOUNG TREES.

$$

GAZ080-085-086-089>098-102>113-081300-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/
TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-
DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
407 AM EDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING.

A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE
EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN
TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE
WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO
REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY.

TEMPERATURES THIS MORNING WERE MOSTLY JUST ABOVE FREEZING AT 4
AM...THANKS MOSTLY TO EXTENSIVE MID AND HIGH CLOUD COVER.
HOWEVER...AS THE MORNING PROGRESSES...TEMPERATURES WILL FALL TO
NEAR OR JUST BELOW FREEZING IN MOST AREAS...WITH FROST ALSO POSSIBLE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD MOVE ANY PLOTTED PLANTS THEY HAVE ALREADY PLACED OUTDOORS
BACK INSIDE AND COVER ANY COLD SENSITIVE PLANTS IN THEIR
LANDSCAPING OR GARDENS. THESE TEMPERATURES ARE UNUSUALLY COLD FOR
THIS TIME OF YEAR.

$$

19
4 follow-up statements
000 
WWUS72 KFFC 081347
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 AM EDT SUN APR 8 2007

GAZ069-074-076-078-079-081>084-081500-
/O.CAN.KFFC.FZ.A.0004.070409T0900Z-070409T1300Z/
UPSON-WASHINGTON-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS-
WILKINSON-
INCLUDING THE CITY OF...MACON
947 AM EDT SUN APR 8 2007

...FREEZE WATCH IS CANCELLED...

THE FREEZE WATCH FOR TONIGHT FROM JUST NORTH OF COLUMBUS...TO
MACON...TO LOUISVILLE HAD BEEN CANCELED.
 
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE
FREEZE WATCH. 

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073-
075-082200-
/O.CON.KFFC.FZ.W.0004.070409T0900Z-070409T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
947 AM EDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY. THE 
FREEZE WARNING IS ALONG AND GENERALLY NORTH OF A LINE FROM 
LAGRANGE...TO GIBSON. 

A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE
EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN
TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE
WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO
REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH TUESDAY MORNING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS
THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED.

$$
000 
WWUS72 KFFC 081934
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SUN APR 8 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073-
075-090330-
/O.EXT.KFFC.FZ.W.0004.070409T0600Z-070409T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
334 PM EDT SUN APR 8 2007

...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY
FOR NORTH AND PARTS OF CENTRAL GEORGIA...

THE FREEZE WARNING IS NOW IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY
ALONG AND NORTH OF A LINE FROM TROUP TO MONROE TO GLASCOCK
COUNTIES.

OVERNIGHT LOWS OF 25 TO 32 DEGREES ARE EXPECTED IN THE WARNED
AREA. THIS WILL ALLOW FOR A SIGNIFICANT PERIOD OF BELOW 32 DEGREE
TEMPERATURES FOR MANY AREAS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS THAT
CANNOT BE BROUGHT INDOORS SHOULD BE COVERED.

$$
000 
WWUS72 KFFC 090232
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT SUN APR 8 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073-
075-091045-
/O.CON.KFFC.FZ.W.0004.070409T0600Z-070409T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
1032 PM EDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY
ALONG AND NORTH OF A LINE FROM TROUP TO MONROE TO GLASCOCK
COUNTIES.

OVERNIGHT LOWS OF 25 TO 32 DEGREES ARE EXPECTED IN THE WARNED
AREA. THIS WILL ALLOW FOR A SIGNIFICANT PERIOD OF BELOW 32 DEGREE
TEMPERATURES FOR MANY AREAS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS
THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED.

$$
000 
WWUS72 KFFC 090808
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT MON APR 9 2007

GAZ001>005-011>014-019>025-027-030>039-041>062-066>068-070>073-
075-090915-
/O.CAN.KFFC.FZ.W.0004.000000T0000Z-070409T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-
POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE
408 AM EDT MON APR 9 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE
FREEZE WARNING.

THE FREEZE WARNING THAT WAS IN EFFECT FOR ALL OF NORTH GEORGIA AND
PARTS OF CENTRAL GEORGIA THIS MORNING HAS BEEN CANCELED FOR ALL
AREAS EXCEPT THE NORTHEAST MOUNTAIN COUNTIES. MID AND HIGH CLOUDS
HAVE OVERSPREAD THE AREA FROM THE WEST THIS MORNING AND
TEMPERATURES HAVE RISEN INTO THE 35 TO 40 DEGREE RANGE ACROSS ALL
AREAS EXCEPT THE NORTHEAST MOUNTAINS. TEMPERATURES WILL REMAIN
ABOVE FREEZING THROUGH THE REMAINDER OF THE MORNING AND SHOULD
WARM INTO THE 40S BEFORE NOON.


$$

GAZ006>009-015-016-091615-
/O.NEW.KFFC.FZ.A.0005.070410T0600Z-070410T1300Z/
/O.CON.KFFC.FZ.W.0004.000000T0000Z-070409T1300Z/
FANNIN-GILMER-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
408 AM EDT MON APR 9 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING. IN ADDITION...A FREEZE WARNING REMAINS IN EFFECT
UNTIL 9 AM EDT THIS MORNING.

TEMPERATURES EARLY THIS MORNING ARE MOSTLY IN THE 28 TO 32 DEGREE
RANGE ACROSS THE NORTHEAST MOUNTAINS...ESPECIALLY IN THE VALLEYS.
TEMPERATURES MONDAY NIGHT AND EARLY TUESDAY MORNING COULD DROP
INTO THIS SAME RANGE ONCE AGAIN...DEPENDING ON THE AMOUNT OF CLOUD
COVER THAT MAY DEVELOP. IF IT APPEARS THAT CLOUD COVER WILL BE
MINIMAL ENOUGH TO ALLOW TEMPERATURES TO DROP BELOW FREEZING AGAIN
TONIGHT IN THESE AREAS...THE FREEZE WATCH WILL BE UPGRADED TO A
FREEZE WARNING LATER TODAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS
SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS
THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION
AND YOUNG TREES.

$$

19

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 7, 10:22 PM EDT, 5 hours 45 minutes earlier.

Area forecast discussion, Apr 7, 10:22 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 PM EDT SAT APR 7 2007

.UPDATE...

EXTREMELY STRONG NORTHWEST FLOW CONTINUES...160 KT 250MB JET
OBSERVED AT FFC AT 00Z TONIGHT. TEMPERATURES FOR TONIGHT LOOK ON
TRACK SO FAR...WILL HAVE TO WAIT AND SEE HOW WINDS WILL AFFECT
ACTUAL LOWS BUT EVERYTHING LOOKS GOOD FOR NOW. NO UPDATE AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 645 PM EDT SAT APR 7 2007/

SHORT TERM /TONIGHT THROUGH MONDAY/...
SURFACE LOW PRESSURE ALONG THE E COAST MOVES NE AND AWAY FROM AREA
THIS PERIOD ALLOWING WEAKENING HIGH PRESSURE TO MOVE OVER AREA EARLY
MONDAY. THE SURFACE RIDGE WILL MOVE JUST E OF THE AREA MONDAY NIGHT.

COLD AIR CU OVER NORTHERN COUNTIES SHOULD DISSIPATE AFTER SUNSET.
SURFACE GRADIENT RELAXES TONIGHT WITH A DRY AIRMASS IN PLACE. THIS
WILL ALLOW A PERIOD OF FREEZING TEMPERATURES FOR MOST AREAS
OVERNIGHT TONIGHT AND A DRY DAY FOR EASTER SUNDAY.

ONLY PERIODS OF HIGH CLOUDS EXPECTED EXCEPT FOR MORE SIGNIFICANT
MOISTURE MOSTLY FOR CENTRAL GA MONDAY WITH ONLY SMALL CHANCES FOR
PRECIP ASSOCIATED.

STILL SOME CHANCE FOR FREEZING TEMPERATURES OVER N AND PARTS OF
CENTRAL GA SUNDAY NIGHT/MONDAY MORNING AND WILL CONTINUE THE WATCH.
MAV MOS STILL APPEARS TO BE RUNNING TOO COLD AND HAVE FAVORED THE
WARMER SIDE OF GUIDANCE TONIGHT AND MOSTLY A BLEND THEREAFTER.

LONG TERM /TUESDAY THROUGH SATURDAY/...
OVERRUNNING TYPE FLOW INCREASES ON TUESDAY INCREASING RAIN CHANCES
OVER AREA. A COLD FRONT MOVES ACROSS WEDNESDAY GIVING CHANCE FOR
SHOWERS/THUNDERSTORMS BUT THE PARENT SYSTEM REMAINS WELL N OF AREA.
NEXT CHANCE OF PRECIP LOOKS TO BE SATURDAY WITH THE APPROACH AND
PASSAGE OF A COLD FRONT OF ANOTHER FRONT.

FIRE WEATHER...
10 HOUR FUELS RUNNING 10 PERCENT OR LESS DURING THE AFTERNOONS WITH
LIMITED RECOVERY AT NIGHT...SO FUELS ARE CRITICAL. LOW RHS SUNDAY
AFTERNOON 14 TO 19 PERCENT WITH DURATION OF MORE THAT 4 HOURS AND
WINDS OF 10 MPH OR LESS. RED FLAG WARNING WILL BE CONTINUED. LOW
RHS MONDAY AFTERNOON ACROSS N GA 18 TO 25 PERCENT BUT 4 HOURS OR
MORE DURATION MANY BE LIMITED TO JUST A FEW COUNTIES. NO WATCH AT
THIS TIME BUT CONDITIONS WILL BE MONITORED.

AVIATION...
VFR CONDITIONS AGAIN EXPECTED THROUGH 00Z MON. NW SFC WINDS
CURRENTLY 10-18KT GUSTING TO 18-22KT. MODELS INDICATE PRESSURE
GRADIENT SHOULD RELAX SUFFICIENTLY TO DECOUPLE LATE THIS EVENING.
WINDS SUNDAY SHOULD BE WEAKER THAN PREVIOUS DAYS WITH SUSTAINED WNW
WINDS OF 6-10KT. NO SIGNIFICANT CLOUD FEATURES EXPECTED...COULD SEE
SCT MID TO HIGH CLOUDS TONIGHT AND SUNDAY AS UPPER DISTURBANCE OVER
WEST TX MOVES SLOWLY EAST AND HIGH CLOUDS STREAM EAST IN CONFLUENT
FLOW ALOFT. THESE CLOUDS SHOULD AFFECT MAINLY CENTRAL GA INITIALLY
BUT WILL NORTH GA AND KATL BY EARLY MORNING.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          25  55  31  59  38 /   0   0  10  10  10
ATLANTA         26  52  32  57  40 /   0   0  10  10  10
BLAIRSVILLE     19  47  26  53  33 /   5   0  10  10  10
CARTERSVILLE    23  54  28  58  34 /   0   0  10  10  10
COLUMBUS        31  55  33  57  43 /   0   0  10  20  20
GAINESVILLE     26  52  31  57  38 /   0   0  10  10  10
MACON           26  56  32  57  39 /   0   0  10  20  20
ROME            23  53  29  58  36 /   0   0  10  10  10
PEACHTREE CITY  22  53  27  55  35 /   0   0  10  20  10
VIDALIA         30  54  37  56  45 /   0   0  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 8 PM EDT SUNDAY FOR NORTH AND
CENTRAL GEORGIA.

FREEZE WARNING UNTIL 9 AM EDT SUNDAY FOR NORTH AND CENTRAL GEORGIA.

FREEZE WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR PARTS
OF NORTH AND CENTRAL GEORGIA.

&&

TDP
Hazardous weather outlook, Apr 7, 11:32 AM EDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT SAT APR 7 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB- BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE- CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB- DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER- GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS- HEARD-HENRY-HOUSTON-
JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR- LAURENS-LUMPKIN-
MACON- MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM- ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT- TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS- UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER- WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1132 AM EDT SAT APR 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND FREEZING
TEMPERATURES TONIGHT.

.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE CENTERED OVER CANADA WILL
CONTINUE TO NOSE INTO THE SOUTHERN UNITED STATES THROUGH TONIGHT.
THIS WILL BRING VERY DRY CONDITIONS TO THE REGION THIS AFTERNOON
RESULTING IN DANGEROUS FIRE WEATHER CONDITIONS. THIS AREA OF HIGH
PRESSURE WILL ALSO BE RESPONSIBLE FOR FREEZING TEMPERATURES
TONIGHT. FOR MORE INFORMATION ABOUT THE DANGEROUS FIRE WEATHER
CONDITIONS SEE THE LATEST RED FLAG WARNING STATEMENT. FOR MORE
INFORMATION ON THE FREEZING TEMPERATURES SEE THE LATEST FREEZE
WARNING STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
DANGEROUS FIRE WEATHER CONDITIONS LIKELY AGAIN SUNDAY AFTERNOON.
FREEZING TEMPERATURES LIKELY AGAIN SUNDAY NIGHT. ALSO... THERE IS
A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. HAZARDOUS
WEATHER IS NOT EXPECTED ON THE REMAINING DAYS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 4:07 AM EDTFreeze WatchFFCBibb, Crawford, Harris, Jefferson, Talbot, Twiggs and 3 more6 hr
Apr 8, 4:13 AM EDTFire Weather WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more11 hr
Apr 8, 3:01 PM EDTRed Flag WarningFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more14 hr

Nearby

Freeze Warnings in Georgia, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.